Affordable Access

Publisher Website

The semiclassical solution of reactive scattering problems by wave packet propagation in hyperspherical coordinates

Authors
Journal
Chemical Physics Letters
0009-2614
Publisher
Elsevier
Publication Date
Volume
195
Issue
1
Identifiers
DOI: 10.1016/0009-2614(92)85910-3
Disciplines
  • Physics

Abstract

Abstract The propagation of the solution to the time-dependent Schrödinger equation using grid methods has been investigated. The convergence of reaction probabilities with respect to the grid size as well as the efficiency of different propagation schemes (Chebyshev, Lanczos) and kinetic energy evaluation methods (FFT, DVR) has been studied using a semiclassical scattering model.

There are no comments yet on this publication. Be the first to share your thoughts.